Feva 60ml Suspension

Sale!

Paracetamol BP 60 ml (120mg/5ml)

COMPOSITION

Feva 500 Tablet: Each tablet contains Paracetamol BP 500 mg.

Feva Suspension 60 ml: Each 5 ml suspension contains Paracetamol BP 120 mg.

Feva Paediatric Drops 15 ml: Each ml drop contains Paracetamol BP 80 mg.

Feva 125 Suppository: Each suppository contains Paracetamol BP 125 mg.

Feva 250 Suppository: Each suppository contains Paracetamol BP 250 mg.

Feva 500 Suppository: Each suppository contains Paracetamol BP 500 mg.

PHARMACOLOGY

Feva is the formulation of Paracetamol which is one of the safest and most widely used analgesic and antipyretic. Feva produces analgesic action by elevation of the pain threshold and antipyresis through action on the hypothalamic heat regulating center. Feva exerts significantly milder side effects and most unlikely to produce many of the serious side effects associated with aspirin and other NSAIDs. Paracetamol is rapidly and completely absorbed from the GIT following oral administration and from rectum after rectal administration. The mean half-life of absorption from the upper small intestine is only 7 minutes. The drug is extensively metabolized in the liver and it has a plasma half life of 1.5 to 3.0 hours. Paracetamol is not bound to plasma proteins to any extent.

INDICATION

All conditions requiring relief from pain and fever such as neuritis, neuralgia, headache, earache, toothache, pain due to rheumatic disorder, cold, influenza, dysmenorrhoea, post-vaccination pain and fever of children etc. Feva suppositories are used for rapid symptomatic management of pain and fever. It is given as rectal suppository for mild to moderate pain and for pyrexia.

DOSAGE & ADMINISTRATION

Tablet : Adults : 1-2 tablets 3-4 times daily;

Suspension : Adults : 4-8 Measuring spoonful 3-4 times daily; Children : 6-12 years : 2- 4 measuring spoonful 3-4 times daily, 1-5 years : 1-2 Measuring spoonful 3-4 times daily, Up to 1 year : 1/2 -1 Measuring spoonful 3-4 times daily.

Paediatric drops : Neonates & Children : 0-3 months : 0.5 ml, 4-11 months : 1ml, 12-23 months : 1.5 ml, 2-3 years : 2 ml, 4-5 years : 3ml four times daily or as directed by physicians.

Suppositories : Children : 1-5 years : 125- 250 mg, 6-12 years : 250-500 mg, up to 4 times daily.

ROUTE OF ADMINISTRATION

Oral: Tablet /Suspension/Paediatric Drops

Rectal: Suppository

CONTRAINDICATION

Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis). Contraindicated in known sensitivity to paracetamol.

WARNING AND PRECAUTION

Paracetamol should be given with care to patients with impaired kidney and liver function. It should be also given with care to patients taking other drugs that affect the liver.

SIDE EFFECTS

Common

Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported.

Rare

Pancreatitis, skin rashes, and other allergic reactions occur occasionally.

USE IN PREGNANCY & LACTATION

FDA pregnancy category B. Pregnant or nursing mother seek the advice of a health professional before using this product.

DRUG INTERACTION

With medicine

May reduce serum levels with anticonvulsants (e.g. phenytoin, barbiturates, carbamazepine). May enhance the anticoagulant effect of warfarin and other coumarins with prolonged use. Accelerated absorption with metoclopramide and domperidone. May increase serum levels with probenecid. May increase serum levels of chloramphenicol. May reduce absorption with colestyramine within 1 hour of administration. May cause severe hypothermia with phenothiazine.

Overdose

Moderate overdose: 6-10 gm/day. Excessive overdose : More than 10 gm/day. Symptoms of overdose include pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12-48 hours after ingestion. In severe poisoning hepatic failure may progress to encephalopathy, coma and death.

STORAGE

Tablet, Suspension, Drops: Store below 30oc. Keep in a cool & dry place, protected from light and moisture. Keep all medicines out of the reach of children.

Suppository: Store below 25° C. Keep all medicines out of the reach of children.

PACKING

Feva 500 Tablet: Each box contains 10 X 20’s tablets in blister pack.

Feva Suspension 60 ml: Each Box contains 60 ml suspension in sealed cap bottle.

Feva Paediatric Drops 15 ml: Each Box contains 15 ml Paediatric Drops (with dropper) in sealed cap bottle.

Feva 125 Suppository: Each box contains 5×2’s suppositories in blister pack.

Feva 250 Suppository: Each box contains 5×2’s suppositories in blister pack.

Feva 500 Suppository: Each box contains 5×2’s suppositories in blister pack.

Feva 60ml Suspension
Scroll to top